Alert archive / Colorado / Special Weather Statements in 2025

Special Weather Statement, NWS Pueblo, CO

July 11, 2025Custer County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 11, 2025, 6:21 PM MDT for Custer County, Colorado. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2025, 6:21 PM MDT (00:21 UTC)
Expired
Jul 11, 2025, 6:45 PM MDT
In force
24 min
Issued by
NWS Pueblo, CO
Hail
0.88 in
Wind
55

County Custer County, CO

The radar

The Pueblo radar (KPUX), 111 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:45 PM MDTHAIL 1.259 W San Isabel, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.4 hours before the alert went out and 308 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2025-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2025-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
4247 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

815 
WWUS85 KPUB 120021
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jul 11 2025
 
COZ072-078>080-087-120045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
621 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 645 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Gardner, or 40 miles southwest of Pueblo, moving south
at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor hail damage to vegetation is 
         possible.

This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3806 10537 3808 10521 3783 10507 3779 10541
TIME...MOT...LOC 0020Z 351DEG 11KT 3800 10528 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

$$

Ehr

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 11, 6:01 PM MDT, 20 minutes earlier. Its key messages:

  • Showers and thunderstorms lasting through the evening over the southeast plains, marginal severe wx and local heavy rain possible.
  • Cooler tomorrow with a lesser amount of showers and storms(some still strong w/locally heavy rain).
  • Daily afternoon and evening shower and storms are expected through the long term period.
Area forecast discussion, Jul 11, 6:01 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
601 PM MDT Fri Jul 11 2025

.KEY MESSAGES...

- Showers and thunderstorms lasting through the evening over the
southeast plains, marginal severe wx and local heavy rain possible.

- Cooler tomorrow with a lesser amount of showers and
  storms(some still strong w/locally heavy rain).

- Daily afternoon and evening shower and storms are expected
  through the long term period.

&&

.SHORT TERM /THROUGH SATURDAY NIGHT/...
Issued at 202 PM MDT Fri Jul 11 2025

Currently, early this afternoon scattered showers and thunderstorms
were noted along mtns/plains interface with dry conditions
elsewhere. Temps were in the 80s across nearly all of the plains
with 70s valleys and 50s and 60s mtns. Mesoanalysis indicated about
500-1000 J/kg of CAPE were noted on the plains with 20-25 knts of
shear. PWATs were about normal over the plains but it was quite dry
over the interior valleys.

Showers and tstorms will continue ot increase and push out onto the
plains. Guidance continues to indicate it will be more of a later
show as most of the storms will not get their acts together until
early this evening over the plains. With just modest cape and shear
available, primarily expect strong to marginally svr storms with
some locally heavy rain possible. storms will move slowly east
through the evening hours and I would not be too surprised to see
several storms still ongoing across the far eastern plains around
midnight. Any storms which train could cause some locally flooding
issues over the eastern plains later this evening.

Skies will likely remain rather cloudy tonight over the plains and
some guidance keeps showers going well into the overnight hours. dry
and clear conditions are anticipated over the mtns and valleys.

For tomorrow, skies will gradually clear over the plains, and it
will be rather very cool tomorrow as max temps are only expected to
get into the 70s and 80s over the plains. The San Luis Valley may
actually be warmer than the SE CO plains tomorrow due to the cooler
air advecting onto the plains. There will likely be some showers and
storms tomorrow, but once again it will be a late show due to the
cooler air over the plains. Overall, the best areas of unstable air
tomorrow will likely be along the mtns/plains interface, and this is
where the best chance of precip will be tomorrow. Storms should
clear relatively quickly tomorrow early evening. \/Hodanish

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Issued at 329 AM MDT Fri Jul 11 2025

Sunday - Thursday: Through the long term period, active weather
is expected each day, as showers and storms impact portions of
the region. Overall, not much has changed from previous long
term forecast, with messy northwesterly to northerly expected to
be in place as a ridge of high pressure sits across the
southwestern US. While no major forcing is still expected,
orographic forcing will be in place with this flow pattern,
along with periods of enhanced forcing from frontal surges late
in this period. With these forcing mechanisms, along with
moisture still in place each day, daily afternoon and evening
showers and thunderstorms are expected. The highest coverage of
showers and storms is anticipated to remain along the mountains,
where forcing will be maximized. With that said though, greater
coverage is expected to expand across the plains around midweek
next week as the aforementioned cold fronts push across the
area. And like most summer days, a strong thunderstorm or two
can't be ruled out, with frequent lightning, gusty outflow winds
around 40 mph, small hail, and brief periods of heavy rain the
most likely hazards with any more organized convection. Beyond
all of that, breezy winds and increased afternoon and evening
cloud cover are expected each day. Looking at temperatures,
through Tuesday, near seasonal temperatures are anticipated for
much of the area. Then for Wednesday and Thursday, a cool down
to below seasonal values is expected thanks to the cold front
passage.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 554 PM MDT Fri Jul 11 2025

COS and PUB...Scattered showers and thunderstorms will affect
the terminals through at least 03Z, with brief MVFR conditions
possible in locally heavy rain, along with gusty outflow winds
up to 40kts and small hail at the terminals. Another cold front
will push south across the plains overnight, with developing
moist upslope flow leading to low VFR to MVFR cigs at the
terminals early Saturday morning. VFR cigs with chances of
showers and storms for the afternoon at both terminals.

ALS...VFR conditions with diurnal wind regimes at the terminal
through the next 24 hours. There will be low end chances of
storms at the terminal tomorrow afternoon, which would most
likely produce gusty outflow winds.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH/MOZLEY
LONG TERM...SIMCOE
AVIATION...MW
Hazardous weather outlook, Jul 11, 10:50 AM MDT, 7 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1050 AM MDT Fri Jul 11 2025

COZ058>089-093>099-121700-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1050 AM MDT Fri Jul 11 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon through Tonight

Showers and thunderstorms will develop over the region later this
afternoon, with the brunt of the activity occurring during the
late afternoon time period, and lasting well into the evening
hours.

A few storms will likely become strong to severe, with hail near
1 inch in diameter and wind gusts in excess of 60 mph. The
strongest storms are expected over the Palmer Divide, the Raton
Mesa and the far eastern plains.

In addition to the severe weather threat, there is more moisture
in the atmosphere today, so locally heavy rainfall capable of
causing localized flash flooding will be possible over all of the
plains later today and into tonight.

All storms will produce dangerous cloud to ground lightning.

Thunderstorms will track east across the Plains and exit into
Kansas late tonight into Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Daily afternoon and evening showers and thunderstorms are expected
Saturday through Thursday. Saturday has the highest chances of
stronger storms, particularly across the eastern plains, with strong
outflow winds up to 60 mph the primary hazard. Otherwise, the
most likely hazards with any more organized storms will be gusty
outflow winds around 40 mph, small hail, frequent lightning, and
brief periods of heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 11, 5:17 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
517 PM MDT Fri Jul 11 2025

COZ078>080-112345-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
517 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL CUSTER COUNTY
THROUGH 545 PM MDT...

At 517 PM MDT, Doppler radar was tracking a strong thunderstorm just
northeast of Westcliffe, or 45 miles west of Pueblo, moving east at
5 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Silver Cliff, Westcliffe, and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3810 10555 3825 10546 3823 10520 3799 10530
TIME...MOT...LOC 2317Z 291DEG 5KT 3816 10544

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jul 11, 5:28 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Fri Jul 11 2025

COZ081-082-120000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
528 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TELLER AND WEST CENTRAL
EL PASO COUNTIES THROUGH 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 17 miles west of Colorado Springs, moving east at
10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cripple Creek, Victor, and Pikes Peak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3870 10533 3882 10533 3886 10515 3886 10498
      3870 10498
TIME...MOT...LOC 2328Z 279DEG 9KT 3882 10516

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 5:33 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Fri Jul 11 2025

COZ099-120000-
Springfield Vicinity/Baca County CO-
533 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BACA COUNTY THROUGH
600 PM MDT...

At 533 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 8 miles west of Springfield, moving east at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

&&

LAT...LON 3729 10288 3748 10284 3748 10255 3721 10262
TIME...MOT...LOC 2333Z 281DEG 6KT 3738 10278

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jul 11, 5:41 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
541 PM MDT Fri Jul 11 2025

COZ093-094-097-120015-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
541 PM MDT Fri Jul 11 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN OTERO...NORTHEASTERN LAS
ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 615 PM MDT...

At 540 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Higbee, or 21 miles south of North La Junta,
moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

&&

LAT...LON 3754 10401 3774 10400 3778 10327 3752 10334
TIME...MOT...LOC 2340Z 283DEG 7KT 3767 10346

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jul 11, 5:44 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
544 PM MDT Fri Jul 11 2025

COZ078>080-120015-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
544 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 615 PM MDT...

At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Crestone Peak, or 40 miles west of Pueblo, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3809 10544 3817 10533 3809 10509 3794 10532
TIME...MOT...LOC 2344Z 317DEG 12KT 3811 10534

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr
Special weather statement, Jul 11, 6:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
621 PM MDT Fri Jul 11 2025

COZ072-078>080-087-120045-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
621 PM MDT Fri Jul 11 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES THROUGH 645 PM MDT...

At 620 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Gardner, or 40 miles southwest of Pueblo, moving south
at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3806 10537 3808 10521 3783 10507 3779 10541
TIME...MOT...LOC 0020Z 351DEG 11KT 3800 10528

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:00 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero30 min
Jul 11, 6:04 PM MDTSevere Thunderstorm WarningPUBPueblo26 min
Jul 11, 6:10 PM MDTSevere Thunderstorm WarningPUBBaca35 min
Jul 11, 6:17 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo28 min
Jul 11, 6:25 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano35 min
Jul 11, 6:29 PM MDTSevere Thunderstorm WarningPUBLas Animas31 min
Jul 11, 6:30 PM MDTSpecial Weather StatementPUBPueblo30 min
Jul 11, 6:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Otero33 min
Jul 11, 6:43 PM MDTSevere Thunderstorm WarningPUBLas Animas, Pueblo32 min
Jul 11, 6:48 PM MDTSevere Thunderstorm WarningPUBCuster27 min
Jul 11, 7:00 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jul 11, 7:10 PM MDTSpecial Weather StatementPUBBaca35 min
Jul 11, 7:15 PM MDTFlash Flood WarningPUBOtero, Pueblo3 hr
Jul 11, 7:18 PM MDTSevere Thunderstorm WarningPUBLas Animas27 min
Jul 11, 7:20 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas25 min
Jul 11, 7:29 PM MDTSpecial Weather StatementPUBBent31 min
Jul 11, 7:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas32 min
Jul 11, 8:01 PM MDTSpecial Weather StatementPUBBent29 min
Jul 11, 8:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 11, 8:16 PM MDTSpecial Weather StatementPUBBent29 min
Jul 11, 8:24 PM MDTSpecial Weather StatementPUBCrowley36 min
Jul 11, 8:33 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa27 min
Jul 11, 8:45 PM MDTSpecial Weather StatementPUBBent30 min
Jul 11, 8:54 PM MDTSpecial Weather StatementPUBCrowley36 min
Jul 11, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa33 min
Jul 11, 9:01 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero29 min
Jul 11, 9:29 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers31 min
Jul 11, 10:00 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers30 min
Jul 11, 10:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 11, 10:55 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 12, 2:28 PM MDTSpecial Weather StatementPUBRio Grande32 min
Jul 12, 3:01 PM MDTSpecial Weather StatementPUBTeller29 min
Jul 12, 3:22 PM MDTSpecial Weather StatementPUBFremont23 min
Jul 12, 3:32 PM MDTSevere Thunderstorm WarningPUBFremont, Teller28 min
Jul 12, 3:45 PM MDTSpecial Weather StatementPUBCostilla30 min
Jul 12, 3:56 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 12, 4:02 PM MDTSpecial Weather StatementPUBFremont28 min
Jul 12, 4:23 PM MDTSpecial Weather StatementPUBCostilla37 min
Jul 12, 4:31 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas29 min
Jul 12, 4:52 PM MDTSpecial Weather StatementPUBCuster23 min
Jul 12, 4:56 PM MDTSevere Thunderstorm WarningPUBCostilla, Huerfano, Las Animas34 min
Jul 12, 5:11 PM MDTSpecial Weather StatementPUBCuster34 min
Jul 12, 5:26 PM MDTSpecial Weather StatementPUBCostilla34 min
Jul 12, 5:29 PM MDTSpecial Weather StatementPUBAlamosa31 min
Jul 12, 5:45 PM MDTSpecial Weather StatementPUBHuerfano30 min
Jul 12, 5:53 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Special Weather Statements in Colorado, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.